# SDR QXEA2013042600840

- Difficulty date: April 26, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 20 IS CORRODED.  REMOVED CORROSION.  MIN THICKNESS REMAINING .134 AT X606 BETWEEN CLAWS.  SEAT TRACK IS WITHIN LIMITS IAW SRM 53-20-49-02-02,12.  CONFIRMED BLENDED AREAS CRACK FREE REF NTM 61-00-06-910-801, PT 1, REV 9.  CLEANED AND ALODINED IAW SRM 51-21-10-02-01, REV 12.
